# SDR SWIA202156562

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER ANGLE IS CORRODED AROUND FASTENER HOLES.   (C-CHECK) RO 3/2/2021   REMOVED AND REPLACED PAX DOOR LOWER ANGLE IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01
